# SDR IPXA2016100809090

- Difficulty date: September 15, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C.  INTERCOSTAL CRACKED IN RT SIDE OF VERTICAL STAB .  REPAIRED THE INTERCOSTAL IAW EA 011-5530-01-A6456 REV. IR AND EO MD11-5530-62062-A.  (MAJOR)
